# SDR FDEA201011184422

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,448 hours, 18,006 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PASSING 17000FT, FLAPS RETRACTED, CLEAN CONFIGURATION, RECEIVED L/E SLAT ASYM EICAS ALONG  WITH T/E CAUTION LIGHT.  AT DESTINATION,  FLAPS COULD NOT EXTEND WITH HYD EXTENDED FLAPS IAW QRH ELE WITH ALTN FLAP SWITCH.  PERFORMED BITE ON ALL 3 FSEU'S. NO CURRENT FAULTS, BUT FOUND "SLAT LOSS" ON FSEU NR1 ON LAST FLIGHT LEG.  USED PROCEDURE FIM 27-81-00, FIG 105.  NO GROUND FOUND AT PIN B6 ON CONNECTOR D3312B. IAW FIM, FSEU NR1 NEEDS REPLACED.  R & R NR1 FSEU IAW MM 27-51-01.  SYS OPERATES GOOD, WITH NO FAULTS. CAT STATUS DOWNGRADED TO CHECK III FOR ALL THREE A/P'S.
